Elena Rubei's publications list


Research papers

  1. E. Rubei, "Characterization of the morphisms between Jacobians induced by the morphisms between Riemann surfaces" Rivista di Matematica dell'Universita' di Parma 5, 41-50 (1996).
     
  2. E. Rubei, "Lazzeri's Jacobian of oriented compact riemannian manifolds", Arkiv foer Mathematik 38 (2), 381-397 (2000).
     
  3. E. Rubei, "Projective normality of abelian varieties with a line bundle of type (2,...)", Bollettino U.M.I. Sez. B Articoli di Ricerca Matematica (8) 1 (2), 361-367 (1998).
     
  4. E. Rubei, "On normal generation of line bundles on abelian threefolds", Kodai Math. J. 22 (1), 15-34 (1999).
     
  5. E. Rubei, "On syzygies of abelian varieties", Transactions of the American Mathematical Society 352 (6), 2569-2579 (2000).
     
  6. E. Rubei, "A note on Property N_p", Manuscripta Mathematica 101, 449-455 (2000).
     
  7. E. Rubei, "On Koszul rings, syzygies, abelian varieties", Communications in Algebra 29 (12), 5631-5640 (2001).
     
  8. E. Rubei, "On syzygies on Segre embeddings", Proceedings of the American Mathematical Society 130 (12), 3483-3493 (2002)
     
  9. E. Rubei, "A strange example on Property N_p", Manuscripta Mathematica 108, 135-137 (2002)
     
  10. E. Rubei, "A result on resolutions of Veronese embeddings", Annali di Matematica dell'Univ. di Ferrara Sez.VII Sc. Mat. Vol. L, 151-165 (2004).
     
  11. G. Ottaviani, E. Rubei, "Resolutions of homogeneous bundles on P^2", Annales de L'Institut Fourier 55 (3), 973-1015 (2005), DOI:10.5802/aif.2119. pp.973-1015
     
  12. G. Ottaviani, E. Rubei, "Quivers and the cohomology of of homogeneous vector bundles", Duke Math. J. 132 (3), 459-508 (2006), DOI: 10.1215/S0012-7094-06-13233-7
     
  13. E. Rubei, "Resolutions of Segre emebeddings of projective spaces of any dimension", Journal of Pure and Applied Algebra 208, 29-37 (2007).
     
  14. E.Rubei "On tropical and Kapranov ranks of tropical matrices", arXiv:0712.3007
     
  15. E. Rubei "A note on trees and codes" International Journal of Pure and Applied Mathematics 71 (1), 49-56 (2011)
     
  16. E.Rubei "Sets of double and triple weights of trees", Annals of Combinatorics 15 (4), 723-734 (2011), DOI:10.1007/s00026-011-0118-1
     
  17. M. Chan, A.N. Jensen, E. Rubei "The 4x4 minors of a 5xn matrix are a tropical basis", Linear Algebra and its Applications 435 (7), 1598-1611 (2011), DOI: 10.1016/j.laa.2010.09.032
     
  18. E. Rubei "Stability of homogeneous bundles on P^3", Geometriae Dedicata 158 (1), 1-21 (2012), DOI:10.1007/s10711-011-9617-9
     
  19. E.Rubei "On dissimilarity vectors of general weighted trees" Discrete Mathematics 312 (19) 2872-2880 (2012), DOI: 10.1016/j.disc.2012.06.001
     
  20. E.Rubei "On the slope of the Schur functor of a vector bundle" International Journal of Pure and Applied Mathematics 86, 521-526 (2013), DOI: 10.12732/ijpam.v86i3.6
     
  21. E. Rubei "On the weights of simple paths in weighted complete graphs" Indian Journal of Pure and Applied Mathematics 44 (4), 511-525 (2013), DOI: 10.1007/s13226-013-0027-6
     
  22. E. Rubei "On completions of symmetric and antisymmetric block diagonal partial matrices" Linear Algebra and its Applications 439 (10), 2971-2979 (2013) DOI:10.1016/j.laa.2013.08.033
     
  23. A. Baldisserri, E. Rubei "On graphlike k-dissimilarity vectors" Annals of Combinatorics 18 (3), 365-381 (2014), DOI:10.1007/s00026-014-0228-7
     
  24. E. Rubei "Weighted graphs with distances in given ranges" Journal of Classification 33(2), 282-297 (2016), DOI: 10.1007/s00357-016-9206-6
     
  25. A. Baldisserri, E. Rubei "Families of multiweights and pseudostars" Advances in Applied Mathematics 77, 86-100 (2016) DOI:10.1016/j.aam.2016.03.001
     
  26. S.Calamai, E. Rubei "Treelike quintet systems" Seminaire Lotharingien de Combinatoire 76 (2016)
     
  27. A. Baldisserri, E. Rubei "A characterization of dissimilarity families of trees" Discrete Applied Mathematics vol. 220, pp. 35-45 (2017) DOI: 10.1016/j.dam.2016.12.007
     
  28. A. Baldisserri, E. Rubei "Treelike families of multiweights" arXiv:1404.6799, v3 to appear in Journal of Classification 35 (2018) DOI: 10.1007/s00357.......
     
  29. A.Baldisserri, E. Rubei "Distance matrices of some positive-weighted graphs" to appear in Australasian Journal of Combinatorics 70(2) 2018, 185-201 (old title: "Families of 2-weights of some particular graphs " arXiv:1605.00946)
     
  30. A.Baldisserri, E. Rubei "Graphlike families of multiweights" arXiv:1606.09183
     
  31. E. Rubei "On rank range of onterval matrices" arXiv:1712.09940

    Books

  32. E. Rubei "Algebraic Geometry - A concise dictionary", Berlin, De Gruyter , 2014, http://www.degruyter.com/view/product/207032 Algebraic Geometry - A concise dictionary
     
  33. E. Rubei "Geometria e Algebra Lineare" Pearson , 2016

Other works


Programs about interval matrices


  Main programs (the input mu must be given as the two matrices m and M, containing respectively the minima and the maxima of the entries of mu):
  • rk01: for any interval matrix mu, it says if mrk(mu) is 0, 1 or greater than 1;
  • mrkpx3: for any interval matrix mu with 3 columns, it calculates mrk(mu);
  • Mrk: for any interval matrix mu, it calculates Mrk(mu).

    Auxiliary programs:
  • reduce: it reduces the interval matrices;
  • multisubsets: mutisubsest(p,k) calculates the k-multisubsets of {1,...,p}; each is given in lexicographic order
  • orderedmultisubsets: orderedmultisubsets(p,k) calculates the ordered k-multisubsets of {1,...,p}
  • rk1nnr.m: given a reduced interval matrix mu with entries contained in the set of the nonnegative real numbers, it says whether mu contains a matrix with rank 1; given a reduced interval matrix mu with entries contained in the set of the nonnegative real numbers, it says whether mu contains a matrix with rank 1;
  • sist: it says whether a systems as in Corollary 16 of the paper is solva\ ble;
  • rklesseq2: given a reduced interval p x 3-matrix mu with the entries of the first column contained in the set of nonnegative real numbers, the program says whether mrk(mu) <= 2.
  • gooddiag: given a p x p interval matrix mu and two permutations I and J, of {1,..., p}, the program says if the generalized diagonal of mu given by I and J is good.
  • rkmax: given a p x p interval matrix mu, the program says if Mrk(mu)=p.